# SDR 01FDEA00451

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 8,202 hours, 1,813 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O AIRCRAFT STARTED TO GO TO RIGHT.  LEFT RUDDER COULD NOT CORRECT AND HAD TO USE TILLER.  LUBED NLG PER SMP INSP STEERING CABLES PER MM 32-51-00-0 & 32-50-00-5.  RESERVICED NLG STRUT PER MM 32-11-01.  AC OK FOR SERVICE.
